MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF75108
Medical Device Problem Codes Entrapment of Device (1212); Inflation Problem (1310); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf75108 pta dilatation catheter allegedly experienced entrapment of the device, inflation issues, retraction problems, material rupture, failure to advance and foreign material.This information was received from one source.One patient was involved with no patient consequences.The patient was a (b)(6) -year-old female who weighed (b)(6) pounds.
 
Additional Manufacturer Narrative
A lot history review was conducted, and it was determined that a device history record (dhr) review was not required.The device and a photo were received for evaluation.The investigation was confirmed for longitudinal rupture, inflation issue, material unraveling.A root cause has not been determined.The device is labeled for single use.Device code (1546, 2524).(device code: 1664 unraveled material, 1536 retraction problem; results, conclusion).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf75108 pta dilatation catheter allegedly experienced entrapment of the device, inflation issues, retraction problems, material rupture, failure to advance and foreign material.This information was received from one source.One patient was involved with no patient consequences.The patient was a 71-year-old female who weighed 166 pounds.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8823498
Report Number2020394-2019-01823
Device Sequence Number2839081
Product Code DQY
UDI-Device Identifier00801741060649
UDI-Public(01)00801741060649
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF75108
Device Catalogue NumberCQF75108
Device Lot NumberRECX4047
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1